Skip to main content

On some properties of a class of degenerate pseudodifferential operators

Abstract

A new class of pseudodifferential operators with degeneration is considered. The operators are constructed using a special integral transform mapping a weighted differentiation operator to a multiplication operator. The composition and boundedness properties of such operators in special weighted spaces are examined. Theorems on commutation of such operators with differentiation operators are obtained. The behavior of these operators as t → 0and t → +∞ is investigated. The properties of adjoint operators are studied, and an analogue of Gårding’s inequality is proved.

This is a preview of subscription content, access via your institution.

References

  1. A. D. Baev, Dokl. Akad. Nauk SSSR 265 (5), 1044–1046 (1982).

    MathSciNet  Google Scholar 

  2. A. D. Baev, Dokl. Math. 78 (2), 763–764 (2008).

    MathSciNet  Article  Google Scholar 

  3. S. Z. Levendorskii, Math. USSR-Sb. 39 (4), 429–447 (1981).

    Article  Google Scholar 

  4. A. D. Baev and R. A. Kovalevskii, Dokl. Math. 91 (1), 23–25 (2015).

    MathSciNet  Article  Google Scholar 

  5. A. D. Baev and P. A. Kobylinskii, Dokl. Math. 93 (1), 49–51 (2016).

    MathSciNet  Article  Google Scholar 

  6. A. D. Baev, R. A. Kovalevskii, and P. A. Kobylinskii, Dokl. Math. 94 (3), 659–662 (2016).

    MathSciNet  Article  Google Scholar 

  7. A. D. Baev, Nauchno-Tekh. Vedomosti S.-Peterb. Gos. Univ. Fiz.-Mat. Nauki 88 (4), 50–56 (2009).

    Google Scholar 

  8. A. D. Baev and P. A. Kobylinskii, Dokl. Math. 91 (1), 23–25 (2015).

    MathSciNet  Article  Google Scholar 

  9. A. D. Baev and R. A. Kovalevskii, Dokl. Math. 89 (1), 1–4 (2014).

    MathSciNet  Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to A. D. Baev.

Additional information

Original Russian Text © A.D. Baev, N.I. Rabotinskaya, 2017, published in Doklady Akademii Nauk, 2017, Vol. 477, No. 1, pp. 7–10.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Baev, A.D., Rabotinskaya, N.I. On some properties of a class of degenerate pseudodifferential operators. Dokl. Math. 96, 545–548 (2017). https://doi.org/10.1134/S1064562417060023

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S1064562417060023